MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSAFITCUP CC TRIO 01.26.3239HCT FLAT PE HC LINER DIAM 32 / C; HIP LINER FLAT

MEDACTA INTERNATIONAL SA VERSAFITCUP CC TRIO 01.26.3239HCT FLAT PE HC LINER DIAM 32 / C; HIP LINER FLAT
Model Number 01.26.3239HCT
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/26/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 02 aug 2021: lot 2001444: (b)(4) items manufactured and released on 18-jun-2020.Expiration date: 2025-05-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Other devices involved: batch review performed on 02 aug 2021: mectacer 01.29.205 biolox delta ceramic ball head 12/14 ø 32 size m 0 lot.2006686 (k112115): (b)(4) items manufactured and released on 05-oct-2020.Expiration date: 2025-09-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.
 
Event or Problem Description
The patient came in due to signs of an infection (pathogen is unknown).The surgeon performed a washout and revised the head and liner 4 months and a half after the primary surgery.The surgery was completed successfully.

Brand Name
VERSAFITCUP CC TRIO 01.26.3239HCT FLAT PE HC LINER DIAM 32 / C
Common Device Name
HIP LINER FLAT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12364717
Report Number3005180920-2021-00675
Device Sequence Number3974197
Product Code LZO
UDI-Device Identifier07630030807541
UDI-Public07630030807541
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K120531
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/06/2025
Device Model Number01.26.3239HCT
Device Catalogue Number01.26.3239HCT
Device Lot Number2001444
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2021
Initial Report FDA Received Date08/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;